MAUDE Adverse Event Report: SYNTHES GMBH RADIAL HEAD REPLACEMENT INSTRUMENT KIT, STERILE; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

SYNTHES GMBH RADIAL HEAD REPLACEMENT INSTRUMENT KIT, STERILE; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Model Number 03.405.000S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of event: only the event year is known.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The initial reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, during post op inspection, it was found that: 1) dhs coupling screw was bent from usage.2) plastic handle broke off as well during radial head planning.3) cutters were not able to cut.4) drill guides¿ threads were stripped.No patient consequence was reported.This report involves one radial head replacement instrument kit, sterile.This is report 1 of 1 for (b)(4).

Brand Name
RADIAL HEAD REPLACEMENT INSTRUMENT KIT, STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15679224
Report Number8030965-2022-08981
Device Sequence Number5911718
Product Code KWI
UDI-Device Identifier10886982300829
UDI-Public10886982300829
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.405.000S
Device Catalogue Number03.405.000S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0 THRDD GUIDE F/ 2.7 SCR VA AND LCP.; CUTTING PLIERS.; DHS/DCS COUPLING SCREW.; WIRECUTTER LONG L230.
Patient SexUnknown